UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Browse by People


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Akhadkulov, Habibulla and Saaban, Azizan and Akhatkulov, Sokhobiddin and Alsharari, Fahad (2017) Multidimensional fixed-point theorems and applications. In: 24th National Symposium on Mathematical Sciences, 27-30 September 2016, Primula Beach HotelKuala Terengganu, Terengganu; Malaysia.

Akhadkulov, Habibulla and Mohd Salmi, Noorani and Saaban, Azizan and Akhatkulov, Sokhobiddin (2017) Notes on zygmund functions. International Journal of Pure and Applied Mathematics, 112 (3). pp. 481-488. ISSN 1311-8080

Akhadkulov, Habibulla and Saaban, Azizan and Md Noorani, Mohd Salmi and Akhatkulov, Sokhobiddin (2017) A necessary condition for the absolute continuity of invariant measure of circle maps with countably infinite number of break points. Far East Journal of Mathematical Sciences (FJMS), 101 (3). pp. 675-688. ISSN 09720871

This list was generated on Sat Feb 22 14:56:38 2020 +08.